Gustafson-Rakha-Type Elliptic Hypergeometric Series
Journal article, 2017

We prove a multivariable elliptic extension of Jackson's summation formula conjectured by Spiridonov. The trigonometric limit case of this result is due to Gustafson and Rakha. As applications, we obtain two further multivariable elliptic Jackson summations and two multivariable elliptic Bailey transformations. The latter four results are all new even in the trigonometric case.

elliptic hypergeometric series

multivariable hypergeometric series

Bailey transformation

Jackson summation


Hjalmar Rosengren

Chalmers, Mathematical Sciences, Analysis and Probability Theory

University of Gothenburg

Symmetry, Integrability and Geometry - Methods and Applications

18150659 (eISSN)

Vol. 13 Article Number: 037- 037

Subject Categories

Mathematical Analysis



More information